# SDR SCNA20240305054

- Difficulty date: February 9, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-8
- Aircraft serial: 41128
- Aircraft time: 21,618 hours, 13,763 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: UNKNOWN
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT 755236: - VERY LOUD SQUEAL FROM CAPT SIDE WINDOW. - RESOLUTION: CLEANED AND INSPECTED CAPT SLIDING WINDOW SEAL NO DISCREPANCY FOUND.  FOUND DRAIN TUBE AT FWD EDGE OF CAPT WINDOW PINCHED IN OUTER WINDOW SEAT.  REPOSITIONED TUBE, PERFORMED LEAK CHECK NO TROUBLE FOUND REF B737 AMM 56-12-11 AND 05-51-91.
